Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Missing periods. Taking hormonal pills for regulation. Now having prolonged bleeding. How to stop?

Hello!! I had a question about these hormonal pill given to me to regulate my cycle because it had been missing for almost 3 months. I had to take them for 10 dayd followed by birth control to help reduce the bleeding . Well my cycle started Monday normally it lasts for 5 days then gets light towards the end but it s still heavy. When will my period stop??
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
It is common to have heavy bleeding after prolonged duration so just wait for another cycle and see for the flow.
in case this psttern persists or you again miss your periods then get an abdominal ultrasound and hormone assays viz Thyroid function tests and Prolactin levels to see for the cause of this altered pattern of periods
In case you have further questions you can consult me on health care magic forum and i will be happy to help
Take care and wish you all the best.
Dr Manisha Jain.
Answered: Wed, 7 May 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor